# SDR DL76G001887

- Difficulty date: September 26, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 1,847 hours, 301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR MARKING LIGHT IN PARTITION BETWEEN F/C AND COACH CLASS SHORTING OUT LIGHTS ROWS 10 THROUGH 21 RIGHT SIDE OF AIRCRAFT.  REPAIRED DEFECTIVE WIRING IN PARTITION.
